# SDR TWAA9712702

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 30 - DURING TAKEOFF, THE RIGHT AIR CYCLE MACHINE TURBINE FAILED CAUSING SMOKE IN THE PASSENGER CABIN.  REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE, MFG P/N 204950-5-4, MANUFACTURED BY ALLIED SIGNAL AEROSPACE.  OPERATIONAL CHECK NORMAL.  (M)
